Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 647492, 9 pages
Research Article

A Novel Effective Approach for Solving Fractional Nonlinear PDEs

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 6 June 2014; Revised 10 September 2014; Accepted 13 September 2014; Published 29 October 2014

Academic Editor: Chunrui Zhang

Copyright © 2014 Hossein Aminikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah, Nasrin Malekzadeh, and Hadi Rezazadeh, “A Novel Effective Approach for Solving Fractional Nonlinear PDEs,” International Scholarly Research Notices, vol. 2014, Article ID 647492, 9 pages, 2014. doi:10.1155/2014/647492